# SDR SWIA201436777

- Difficulty date: February 4, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 30,759 hours, 27,237 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 349 STRINGER 27 HAS CORROSION. REPLACED FRAME SECTOR IAW SRM.
